Journal of Integral Equations and Applications

Deconvolution Using Meyer Wavelets

Gilbert G. Walter and Xiaoping Shen

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 11, Number 4 (1999), 515-534.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42A10: Trigonometric approximation
Secondary: 42A15: Trigonometric interpolation

Meyer wavelet deconvolution distribution solution ill-posed problem


Walter, Gilbert G.; Shen, Xiaoping. Deconvolution Using Meyer Wavelets. J. Integral Equations Applications 11 (1999), no. 4, 515--534. doi:10.1216/jiea/1181074297.

Export citation


  • R. Anderssen, F.Dehoog and M. Lukas, The application and numerical solution of integral equations, Sijthoff & Noordhoff, Alphen Aan Den Rijn, The Netherlands, 1980.
  • M. Bertero, Linear inverse and ill-posed problems, Advances Electron Physics 75 (1989).
  • P.L. Butzer, A survey of the Whittaker-Shannon sampling theorem and some of its extensions, J. Math. Res. Exposition 3 (1983), 185-212.
  • C. Groetsch, The theory of Tikhonov regularization for Fredholm equations of the first kind, Pitman Advanced Publishing Limited, London, 1984.
  • V. Morozov, Regularization methods for ill-posed problems, CRC Press, Inc., Boca Raton, 1989.
  • D. Philipps, A technique for the numerical solution of certain integral equations of the first kind, J. Ass. Comp. Mach. 9 (1962), 84-97.
  • X. Shen, Wavelet based numerical methods, Ph.D. Thesis, University of Wisconsin-Milwaukee, 1997.
  • A. Tikhonov and V. Arsenin, Solution of ill-posed problems, V. H. Winston & Sons, Washington, D.C., 1977.
  • G.G. Walter, Wavelets and other orthogonal systems with applications, CRC Press, Inc., Boca Raton, 1994.
  • G.G. Walter and G.G. Hamedani, Bayes empirical Bayes estimation for natural exponential families with quadratic variance functions, Ann. Stat. 19 (1991), 1191-1224.